Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Ramsey games


Authors: A. Hajnal and Zs. Nagy
Journal: Trans. Amer. Math. Soc. 284 (1984), 815-827
MSC: Primary 04A20; Secondary 03E05, 03E55
DOI: https://doi.org/10.1090/S0002-9947-1984-0743746-3
MathSciNet review: 743746
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper deals with game-theoretic versions of the partition relations $ \alpha \to (\beta )_2^{ < \tau }$ and $ \alpha \to (\beta )_2^\tau $ introduced in [2]. The main results are summarized in the Introduction.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 04A20, 03E05, 03E55

Retrieve articles in all journals with MSC: 04A20, 03E05, 03E55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1984-0743746-3
Article copyright: © Copyright 1984 American Mathematical Society